When you take medicine that says “May Cause Drowsiness” what they really mean is “You Will Snore”. This isn’t so bad. Unless you snore while still in your cubicle at work. THAT could be bad. I can’t decide which is worse, constant scratching or feeling like a walking zombie.
They went away for about two days but as soon as I was off the Prednizone, they started to come back. This paragraph is mainly for my info. So just in case I’ve taken medicine before I go in to the doctor and start rambling incoherently I can point to the computer and tell him to read. heh Technology is fantastic.
Cassidy has a project due on Monday. We’ve been reading all about Benjamin Franklin. She’s also started multiplication. I swear I was a junior in highschool before we started learning multiplication. Not SECOND grade. I use a calculator to check her homework every night. Okay, maybe technology isn’t so great…
*falls back asleep*